Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

25 Publications


2022 | Journal Article | IST-REx-ID: 10600 | OA
Henheik SJ, Teufel S. Adiabatic theorem in the thermodynamic limit: Systems with a uniform gap. Journal of Mathematical Physics. 2022;63(1). doi:10.1063/5.0051632
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 10642 | OA
Henheik SJ, Teufel S, Wessel T. Local stability of ground states in locally gapped and weakly interacting quantum spin systems. Letters in Mathematical Physics. 2022;112(1). doi:10.1007/s11005-021-01494-y
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 10643 | OA
Henheik SJ, Teufel S. Adiabatic theorem in the thermodynamic limit: Systems with a gap in the bulk. Forum of Mathematics, Sigma. 2022;10. doi:10.1017/fms.2021.80
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11783 | OA
Bossmann L. Low-energy spectrum and dynamics of the weakly interacting Bose gas. Journal of Mathematical Physics. 2022;63(6). doi:10.1063/5.0089983
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11732 | OA
Henheik SJ, Lauritsen AB. The BCS energy gap at high density. Journal of Statistical Physics. 2022;189. doi:10.1007/s10955-022-02965-9
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 11917 | OA
Rademacher SAE, Seiringer R. Large deviation estimates for weakly interacting bosons. Journal of Statistical Physics. 2022;188. doi:10.1007/s10955-022-02940-4
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 10623 | OA
Henheik, Sven Joscha, The BCS critical temperature at high density. Mathematical Physics, Analysis and Geometry 25 (1). 2022
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 12148 | OA
Cipolloni, Giorgio, Rank-uniform local law for Wigner matrices. Forum of Mathematics, Sigma 10. 2022
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12145 | OA
Koudjinan, Edmond, On some invariants of Birkhoff billiards under conjugacy. Regular and Chaotic Dynamics 27 (6). 2022
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 12232 | OA
Cipolloni G, Erdös L, Schröder DJ. Density of small singular values of the shifted real Ginibre ensemble. Annales Henri Poincaré. 2022;23(11):3981-4002. doi:10.1007/s00023-022-01188-8
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12243 | OA
Cipolloni G, Erdös L, Schröder DJ, Xu Y. Directional extremal statistics for Ginibre eigenvalues. Journal of Mathematical Physics. 2022;63(10). doi:10.1063/5.0104290
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 12246 | OA
Lewin M, Lieb EH, Seiringer R. Improved Lieb–Oxford bound on the indirect and exchange energies. Letters in Mathematical Physics. 2022;112(5). doi:10.1007/s11005-022-01584-5
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 12259 | OA
Choueiri GH, Suri B, Merrin J, Serbyn M, Hof B, Budanur NB. Crises and chaotic scattering in hydrodynamic pilot-wave experiments. Chaos: An Interdisciplinary Journal of Nonlinear Science. 2022;32(9). doi:10.1063/5.0102904
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 10852 | OA
Seiringer R. The polaron at strong coupling. Reviews in Mathematical Physics. 2021;33(01). doi:10.1142/s0129055x20600120
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9121 | OA
Lauritsen AB. The BCS energy gap at low density. Letters in Mathematical Physics. 2021;111. doi:10.1007/s11005-021-01358-5
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9285 | OA
Henheik SJ, Teufel S. Justifying Kubo’s formula for gapped systems at zero temperature: A brief review and some new results. Reviews in Mathematical Physics. 2021;33(01). doi:10.1142/s0129055x20600041
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9891 | OA
Lauritsen AB. Floating Wigner crystal and periodic jellium configurations. Journal of Mathematical Physics. 2021;62(8). doi:10.1063/5.0053494
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 9973 | OA
Wirth M, Zhang H. Complete gradient estimates of quantum Markov semigroups. Communications in Mathematical Physics. 2021;387:761–791. doi:10.1007/s00220-021-04199-4
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 8415 | OA
Bálint P, De Simoi J, Kaloshin V, Leguil M. Marked length spectrum, homoclinic orbits and the geometry of open dispersing billiards. Communications in Mathematical Physics. 2019;374(3):1531-1575. doi:10.1007/s00220-019-03448-x
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 8417
Delshams A, Kaloshin V, de la Rosa A, Seara TM. Global instability in the restricted planar elliptic three body problem. Communications in Mathematical Physics. 2018;366(3):1173-1228. doi:10.1007/s00220-018-3248-z
View | DOI
 

2018 | Journal Article | IST-REx-ID: 8420 | OA
Kaloshin V, Zhang K. Density of convex billiards with rational caustics. Nonlinearity. 2018;31(11):5214-5234. doi:10.1088/1361-6544/aadc12
View | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 8498
Kaloshin V, Zhang K. Arnold diffusion for smooth convex systems of two and a half degrees of freedom. Nonlinearity. 2015;28(8):2699-2720. doi:10.1088/0951-7715/28/8/2699
View | DOI
 

2012 | Journal Article | IST-REx-ID: 8502
Kaloshin V, Saprykina M. An example of a nearly integrable Hamiltonian system with a trajectory dense in a set of maximal Hausdorff dimension. Communications in Mathematical Physics. 2012;315(3):643-697. doi:10.1007/s00220-012-1532-x
View | DOI
 

2000 | Journal Article | IST-REx-ID: 8525
Kaloshin V. Generic diffeomorphisms with superexponential growth of number of periodic orbits. Communications in Mathematical Physics. 2000;211:253-271. doi:10.1007/s002200050811
View | DOI
 

1997 | Journal Article | IST-REx-ID: 8527
Hunt BR, Kaloshin V. How projections affect the dimension spectrum of fractal measures. Nonlinearity. 1997;10(5):1031-1046. doi:10.1088/0951-7715/10/5/002
View | DOI
 

Filters and Search Terms

keyword="Mathematical Physics"

Search

Filter Publications